# SDR WX0A2013111300752

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Component: Power Supply
- Component part number: BPS73
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT POWER SUPPLY FOR EMERGENCY LIGHTS FUSE BLOWN.  R & R AFT EMERGENCY POWER SUPPLY ASSY IAW MM 33-51-07.  OPS CHECKED GOOD.
